# SDR DALA2016020100780

- Difficulty date: January 31, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1060-1211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT TIE TRACK BETWEEN BS 1060 TO 1211 AT C3.  NEW TIE TRACK WAS DRILLED IAW SRM 51-10-4.   DRILLED NEW TIE TRACK WAS TREATED AND PAINTED IAW SRM 51-10-3 PAR 14, 21, 38.  NEW TIE TRACK WAS INSTALLED IAW SRM 51-30-1 AND 51-30-2.
